# SDR DXTA2014041405729

- Difficulty date: April 13, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 4,728 hours, 3,612 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Rod
- Part number: 661308616
- Condition: Binding
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR SELECTED UP, THREE GREEN LIGHTS OUT & RED UNLOCK LIGHT REMAINS ON.  STAB INCOMPARABLE & HYD PRESSURE LIGHT REMAINED ON.  AFTER APPROXIMATELY TWO MINUTES, FELT A THUMP, FROM THE NOSE, & UNLOCK LIGHT OUT FOLLOWED BY THE OTHER TWO.  AT DESTINATION, GEAR & LIGHTS WORKED IN THE DOWN POSITION.  JACKED ACFT & VERIFIED SQUAWK.  WITH GEAR UP & UNLOCKED LIGHT ILLUMINATED PULLED GEAR CIRCUIT BREAKER & NOSE GEAR FALLING OUT OF WW.  OPENED NOSE GEAR DOORS & COMPLIED WITH GEAR SWINGS.  GEAR WENT UP & LOCKED EVERY TIME.  INSPECTED GEAR DOORS & FOUND GEAR DOOR PUSH & PULL TUBE BINDING & ROD ENDS SEIZED & STIFF.  R & R LT & RT NOSE GEAR DOOR CONTROL ROD.  PERFORMED GEAR SWINGS WITH NO FAULTS FOUND. SERVICED MAIN HYD RESERVOIR.  REMOVED ACFT FROM JACKS IAW MM 32-20-00.
